# SDR CALA9900316

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bracket
- Condition: Cracked
- Location: Lt Te Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN LEFT WING NR 1 FLAP ACTUATOR FORWARD MOUNT BRACKET.  A NEW FLAP MOUNT BRACKET WAS INSTALLED IAW SRM 51-30-5.
